Back to Ask the Diabetes Team Hyperglycemia and DKA - 2011

Hyperglycemia and DKA from 2011

  1. Do you have any suggestions for discipline when dealing with highs? (28 Dec 2011)
  2. If a person is going into DKA and his kidneys are only working at 42%, can he register a false positive on a breath test if he has previously taken Nyquil? (1 Nov 2011)
  3. Six years after diagnosis, my teen daughter refuses to discuss her diabetes. She's had poor control for the last two years. How can she be persuaded to accept help? (27 Sep 2011)
  4. My daughter has been put on Advantan cream for eczema. Can this cause high blood sugars or insulin resistance? The prescribing doctor does not think so. (19 Jul 2011)
  5. I believe my son is having "hypo rebounds." Is this possible? If so, how do we treat them? Should I give him extra insulin when he experiences such a high blood sugar? (2 Jun 2011)
  6. After a car accident, my teen daughter had muscle aches, then nighttime lows, afternoon highs. The aches are gone, but her blood sugars remain uneven. Should I be concerned? (25 Apr 2011)
  7. I care for an older child who is non-verbal. Her parents do not feel we need to call them about high blood sugars, yet it makes me uncomfortable. What do you recommend? (6 Apr 2011)
  8. My daughter, who swims three evenings a week, has been having stubborn highs some nights and corrections are not helping. Could this be a growth spurt? Is this common during puberty? (28 Feb 2011)
  9. Due to hyperglycemia, my daughter is now in the hospital under a doctor's care, but her daytime blood sugars remain elevated. Do you have any ideas what could be going on? (19 Feb 2011)
  10. My daughter's A1c has gone up since her recent diagnosis and her blood sugar is over 500 mg/dl [27.8 mmol/L] much of the time. Where in the U.S. can I take her for medical care? (1 Feb 2011)
  11. I provide care for a young girl whose blood sugars are often quite elevated. I am worried about the unhealthy foods mom provides. What do you suggest I do? (20 Jan 2011)
  12. Even though I keep increasing his Levemir dose, my son is still having high blood sugars around dinnertime. I don't think he is rebounding. What do you recommend? (19 Jan 2011)
  13. My son's behavior is out of control. He lies about his blood sugars and the presence of ketones. Do I seek psychological help? I just don't know what to do any more. (7 Jan 2011)
  14. Since the recent end of her honeymoon, my teen has been experiencing blurry vision as a side effect of higher blood sugars. How long will this last? (3 Jan 2011)

[ Topical Index | Current Hyperglycemia Questions | Questions from 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 ]

  Home Return to Top

Last Updated: Wednesday December 28, 2011 15:27:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.